# SDR SWAA2020072797520

- Difficulty date: July 2, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB #4 RIB CRACKED AT #3 STIFFENER LWR EDGE. STA.120.30.  REPAIRED RT HORIZONTAL STAB NR RIB STIFFNER LOWER EDGE IAW SRM 55-10-09-2R-5, REPAIR 5.
